Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 848069, 13 pages
http://dx.doi.org/10.1155/2014/848069
Research Article

New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 21 March 2014; Revised 8 June 2014; Accepted 9 June 2014; Published 29 June 2014

Academic Editor: Michael Meylan

Copyright © 2014 Yun-Mei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun-Mei Zhao, “New Exact Solutions for a Higher-Order Wave Equation of KdV Type Using the Multiple Simplest Equation Method,” Journal of Applied Mathematics, vol. 2014, Article ID 848069, 13 pages, 2014. https://doi.org/10.1155/2014/848069.